# SDR CA160212003

- Difficulty date: February 11, 2016
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Boeing 737*
- Aircraft time: 43,175 hours
- Engine: Cfmint CFM567B27
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Bolt
- Part number: 26123111
- Condition: Loose
- Location: Mlg Wheel
- Part time: 6,693 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) ROUTINE MAINTENANCE FOUND 3 BROKEN MAIN WHEEL TIE BOLTS ON THE NR 1 MAIN WHEEL ASSY. THE MAIN WHEEL ASSY WAS REPLACED.
